# SDR SCNA98148

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE IN THE AFT SECTION OF THE CABIN.  REMOVED AND REPLACED SUPPLY WIRES UNDER CARPET TO SIDEWALL.  OPERATIONALLY CHECKS GOOD.
